# SDR AALA20170628001

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49890
- Aircraft time: 77,374 hours, 41,198 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. R CSD WARN LIGHT (LOW OIL PRESS) FIRST THEN R GEN INOP. DISCONNECTED R CSD PER PROCEDURE. APU WOULD NOT START AT 30,000 OR 28,000 OR 26,000 FEET. NO FAULT LIGHT.  THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO SDF WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RIGHT ENGINE CSD AND GENERATOR PER AMM 24-10-01 AND 24-20-01. OPS AND LEAKS CKS GOOD OK FOR SERVICE. (SEE ALSO SDR AALA2017062890025)
